# SDR AT9900512

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CORROSION BETWEEN DOUBLER AND TRIPLER AT FWD CARGO DOOR LOWER CUTOUT AT BS 370-427.  REMOVED LOWER CARGO DOOR CUTOUT DOUBLER AND TRIPLER.  FABRICATED NEW REPAIR DOUBLER AND TRIPLER AND INSTALLED IAW DC9 SRM 51-10-3 AND TIMCO EO 99-1187.
